Compare

Alka-Seltzer Allergy & Sinus

Advertisement

$6.99
$6.99
Price Details
Price Details
Instant Rebate Available
$6.99

+Earn Points


Items   1-1  of 1

Advertisement

Related Products
Indoor & Outdoor Allergies, 10 mg, Tablets,
Loratadine 10 mg/antihistamine. Non drowsy (when taken as directed). 24 hour relief of: sneezing; runny nose; itchy, water eyes; itchy ...
Indoor & Outdoor Allergies, 10 mg, Tablets,
Loratadine 10 mg/antihistamine. Non drowsy (when taken as directed). 24 hour relief of: sneezing; runny nose; itchy, water eyes; itchy throat or nose. Original prescription strength. 30 tablets for 30 days of relief.
Claritin  Children's Allergy, 24 Hour, 5
Other Information: Phenylketonurics: Contains phenylalanine 1.4 mg per tablet. Safety Sealed: Do not use if the individual blister unit imprinted ...
Claritin  Children's Allergy, 24 Hour, 5
Other Information: Phenylketonurics: Contains phenylalanine 1.4 mg per tablet. Safety Sealed: Do not use if the individual blister unit imprinted with Children's Claritin is open or torn. Store between 68 to 77 degrees F (20 to 25 degrees C). Misc: ...
Allegra®  Children's Allergy,
Other Information: Each 5 ml teaspoon contains: sodium 18 mg; Safety Sealed: Do not use if carton is opened or ...
Allegra®  Children's Allergy,
Other Information: Each 5 ml teaspoon contains: sodium 18 mg; Safety Sealed: Do not use if carton is opened or if printed foil inner seal on bottle is torn or missing; store between 68 and 77 degrees F (20 and ...
close x